Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
blooper111

Took Three Days Off?

Recommended Posts

So in between month changes, I didn't have a chance to pick up my prescription and I didn't take my 80mg for three days?

I've been on it for month, is it like I'm restarting? In the three days I've developed two new pimples, not sure if its from not taking it for three days or I've been a little dirty in 2012 lol.

Also, do you clean off cetaphil moisturizer before bed because it can clog your pores if you leave it on?

thanks PLEASE ANSWER FAST. i pick up my new month tomorrow morning, so glad to go back on

Share this post


Link to post
Share on other sites

Lol your funny

Just go pick up your accutane and stop slippin in the future lol

I doubt its like your completely restarting. The new actives are from you partying so hard lol jk

As for cetaphil I don't know, I wouldn't want a filmy residue on my face overnight. I use aveeno facial cleansing wipes because I wear face powder.

Share this post


Link to post
Share on other sites

Accutane stays in your body for 30 days so waiting a day or two doesn't mean it will disapear.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×